MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM; FIXED TIBIAL INSERT
Catalog Number 02.07.0312SF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision surgery not performed yet.It is scheduled for (b)(6) 2018.Batch review performed on 28 december 2017.Lot 123895: (b)(4) items manufactured and released on 11-dec-2012.Expiration date: 2017-10-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in for a follow up.The surgeon determined the patient was unstable.The surgeon has scheduled a revision for (b)(6) 2018 to swap the insert.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7150725
Report Number3005180920-2017-00787
Device Sequence Number16168200
Product Code JWH
UDI-Device Identifier07630030817182
UDI-Public07630030817182
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number02.07.0312SF
Device Lot Number123895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;